[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] RE: Unusual hypo warning symptoms



Hi my name is vic and yes i can be reading and my eyes will not let me carry
on i get very sleepy have you heard of the seven dwarfs   i am like sleepy
have been I_D_D)M   for forty years     best regards
email @ redacted
----- Original Message -----
From: "Richard Everett" <email @ redacted>
To: <email @ redacted>
Sent: Monday, July 15, 2002 7:57 PM
Subject: [IPk] RE: Unusual hypo warning symptoms


> > Date: Sat, 13 Jul 2002 08:39:20 -0700
> > From: email @ redacted
> > Subject: [IPk] Unusual hypo warning symptoms
> > > Has anyone out there had the same reaction to Humalog that I
> > get - both previously with injection and now while pumping?
> > Instead of getting sleepy with a hyper I get sleepy with a
> > hypo!
>
> Well I can get sleepy going hypo - I especially yawn a lot - this is one
of
> my warning signs. This has been both with Actrapid pre-pump, and Humalog
> post-pump.
>
> > No-one in the medical profession has ever heard of
> > symptoms reversing with this type of insulin, and nothing is
> > documented.
>
> until now ...
>
> > Also, when I very first went on insulin 11 years ago I got
> > perfect vision for 2 weeks, then it quickly deteriorated back
> > to needing glasses and contact lenses.
>
> Yes, so did I! The Doctors didn't quite believe me though, and by the time
I
> had an eye test, the effect had worn off, so they were proved right!
>
> best regards,
> Richard Everett
> Type 1 28yrs d-tron 10 weeks
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml